Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Monads and bundles on rational surfaces
Author: Buchdahl, N.
Citation: Rocky Mountain Journal of Mathematics, 2004; 34(2):513-540
Publisher: Rocky Mt Math Consortium
Issue Date: 2004
ISSN: 0035-7596
Abstract: A monad construction is presented for holomorphic bundles on an arbitrary blowup of P2 which have semi-stable direct image on P2. Three illustrative applications to different moduli problems are given.
Description: Copyright © 2004 Rocky Mountain Mathematics Consortium
RMID: 0020041301
DOI: 10.1216/rmjm/1181069865
Appears in Collections:Pure Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.